# SDR SWAA2018100225710

- Difficulty date: September 25, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101733
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY FORWARD WALL EMERGENCY EXIT SIGN BY DOOR L2 DAMAGED.  INSTALLED LIGHT IAW AMM.
